# SDR ASAA1149070

- Difficulty date: February 21, 2011
- Submitted: February 26, 2011
- Operation: Air carrier
- Aircraft: N797AS
- Make and model: Boeing 737490
- Aircraft serial: 28892
- Aircraft time: 41,492 hours, 22,802 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 69434772
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT LOWER SILL BEAM IS CORRODED ON UPPER AND LOWER SURFACES.  REMOVED AND REPLACED LOWER SILL WEB IAW B737 400 SRM 51 40 02.
